# SDR IPXA2016082907556

- Difficulty date: August 18, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70581
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT EXTENDED FUSELAGE SKIN PANEL BELOW LT HORIZONTAL STAB., HSS 2122.881 IS CORRODED AT LONGERON 12L.  REPAIRED THE SKIN PANEL IAW EA 011-5330-01-A6415 REV. I/R AND EO MD11-5330-61706-A.
